# SDR LR7A20190802189

- Difficulty date: July 30, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 66,552 hours, 33,465 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Cap
- Part number: LS9802
- Condition: Corroded
- Location: Bs 195
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-13 CHECK UNDER JOB CARD HC5312, FOUND THE FS195 UNDERFLOOR BULKHEAD UPPER CAP CORRODED UNDER ANCHOR NUTS, LBL10-61, WL146.   REPAIR BY REPLACEMENT ACCOMPLISHED IAW SRM 51-60 & 51-70.
